Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 536717, 16 pages
http://dx.doi.org/10.1155/2014/536717
Research Article

Research on Trust Propagation Models in Reputation Management Systems

1School of Software, Dalian University of Technology, Liaoning 116024, China
2Computational Social Science Lab, School of Innovation Experiment, Dalian University of Technology, Liaoning 116024, China

Received 11 March 2014; Accepted 9 May 2014; Published 28 May 2014

Academic Editor: Matjaz Perc

Copyright © 2014 Zhiyuan Su et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhiyuan Su, Mingchu Li, Xinxin Fan, Xing Jin, and Zhen Wang, “Research on Trust Propagation Models in Reputation Management Systems,” Mathematical Problems in Engineering, vol. 2014, Article ID 536717, 16 pages, 2014. https://doi.org/10.1155/2014/536717.